MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV 25G ONE STEP CANNULA SYSTEM, 5

DUTCH OPTHALMIC RESEARCH CENTER BV 25G ONE STEP CANNULA SYSTEM, 5
Catalog Number 1272.ED205
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was reviewed during the retrospective review.The investigation included that the white stains might be caused by the curing of the cyanoacrylate glue.This is the vapor of the glue.We have change the process, therefore this should not occur anymore.(b)(4).All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
(b)(4).Problem: blade was dirt.

Brand Name
25G ONE STEP CANNULA SYSTEM, 5
Common Device Name
25G ONE STEP CANNULA SYSTEM, 5
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7562907
Report Number1222074-2018-00163
Device Sequence Number11311462
Product Code HQC
UDI-Device Identifier08717872007250
UDI-Public08717872007250
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 04/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number1272.ED205
Device Lot Number2000374750
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2016
Initial Report FDA Received Date06/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1